MathSciNet Relay Station
MathSciNet bibliographic data
MR697066 05C05 (51M15)
Du, D. Z.; Hwang, F. K.; Weng, J. F. Steiner minimal trees on zig-zag lines. Trans. Amer. Math. Soc. 278 (1983), no. 1, 149–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement